Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Have acne and dark spots. Done chemical peel. Suggest cosmetics for oily skin

hi.... I am Pratiksha Bhoi, 18..... I have acne and dark spots all over my face. I also underwent 6 chemical peels at my dermatologist but uneffective. As suggested im using peroduo gel, sunprotect sunscream, dermadew acne soap. I find white colour flakes around my nose n cheeks from 4 days and get irration during application of peroduo cream at night. Do i need to change the products? plz suggest mi cosmetics suiting my oily skin.......
Asked On : Sun, 5 Aug 2012
Answers:  1 Views:  226
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi peroduo may cause xerosis of skin causing flakes over the nose.apply acnemoiste one hour before applying perodue which decreases or else decrease the contact period of peroduo ointment..the best face wash for oily skin is salcylic acid face wash like speelac face wash.or salsia ds face wash.the bestcosmetic for oily skin is lactocalamine
Answered: Mon, 30 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor